Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pregnant with sore throat, nasal congestion and greenish phlegm. On antibiotics. Concerned about the side effects

Hi I m 30 weeks pregnant, I have been sick for 2 weeks with a sore throat and congestion. My phlegm is green so I know there s an infection. I have been on two antibiotics . The first one gave me bad side effects and I just finished the second one and almost lost my voice the other day. What should I do. I don t want to keep taking antibiotics.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
Even after taking antibiotics if you have lost your voice, it means either you are not taking it in a proper dose or not taking proper antibiotic.
If you are not allergic to peniciliin or cephalosporin group, these are safe in pregnancy.
So consult your doctor for further evaluation & take proper treatment under his guidance.
I hope your query has been answered.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor